# SDR CALA2023062602033

- Difficulty date: June 21, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 77,560 hours, 33,496 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Guide
- Part number: UNKNOWN
- Condition: Gouged
- Location: Fo Sliding Windo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT CO-PILOT SLIDING WINDOW FWD GUIDE RAIL HAS 2EA GOUGES. REMOVED AND REPLACED RAIL #D5311401820700 IAW SRM 51-42-11. STA: ST ENG BFM WC:56513 INSPECTED AND APPROVED.
